# SDR 95ZZZW201

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sig Conditioner
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - FLT 4686 - PILOT RT ENGINE FAILED TO RESPOND TO POWER LEVER MOVEMENTS.  RT ENGINE WAS SHUTDOWN, AC RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  FOUND TORQUE INDICATOR CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER SYSTEM OPERATIONAL CHECKED NORMAL.  REPLACED TORQUE SIGNAL CONDITIONER AS A PRECAUTION.
